MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) AVEIR¿ INTRODUCER KIT ¿ 50 CM; Introducer, catheter

ABBOTT MEDICAL (CRM-SYLMAR) AVEIR¿ INTRODUCER KIT ¿ 50 CM; Introducer, catheter
Model Number LSN25501
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 05/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that an introducer, wire, and dilator were introduced into patient¿s vascular for a leadless pacemaker implant.Air kept coming out of the syringe after taking out the dilator and wire and aspirating.The dilator was put back in and then also removed with the same results.The physician put their thumb over the opening of the introducer, and both air and blood pulled back when aspirating.The delivery catheter was then introduced into the system.At this time, the air was visualized on fluoroscopy, system was taken out, and the introducer was replaced.It was suspected that the valve on the introducer was leaky and introduced air into the system.Patient had no other consequences.

Brand Name
AVEIR¿ INTRODUCER KIT ¿ 50 CM
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25225155
Report Number2017865-2026-10538
Device Sequence Number21280016
Product Code DYB
UDI-Device Identifier05415067034847
UDI-Public(01)05415067034847(10)11064658(17)280831
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K211989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLSN25501
Device Lot Number11064658
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown